Tonight, October 18, 2018: Please join the Greater Seattle Insurance Professionals for a one-hour CE credit presentation of:
“Agent Duties in Insurance – The Current State of the Law in Washington”.
Presented by attorneys: Nicole Morrow and Kyle Silk-Eglit of Lether & Associates.
This course will focus on the new case law in Washington which states that insurance adjusters can be sued personally for bad faith and other matters in the context of handling insurance claims. The presentation will also discuss agent duties to customers under Washington law. This includes a discussion of Keodalah v. Allstate Ins. Co., 3 Wn. App. 2d 31 and Norris v. FarmersIns. Co., 2018 Wash. App. LEXIS 955. An understanding of Washington law and how it developed to where it is now is valuable for agents, adjusters and those involved in the insurance industry.
Please see the attached flyer for more information. We hope to see you there!
On September 18, 2018 Tom Lether will be presenting at the WSBA’s Ethics in Civil Litigation Seminar in Seattle, Washington. Tom will specifically be addressing ethical issues for assigned defense counsel in “Reservation of Rights” cases in Washington. This is an all-day seminar with CLE credits available. Tom will be speaking at approximately 12:45pm. See the below link for additional information and to register if you are interested in attending.
Lether and Associates will be presenting at West Coast Casualty’s 25th Annual Construction Defect Seminar at the Disneyland Hotel in Anaheim, California.
Lether & Associates will be presenting on: Friday May 18, 2018 from 9:30 AM -10:30 AM — in the North Ballroom,
The subject of this presentation will be Northwest Coverage and Extra-Contractual Claims: A Construction Defect Perspective.
This panel discussion will focus on coverage and claims handling issues specific to the northwest, including a discussion of Washington and Oregon law. C.E. credits will be offered for a number of states. For a complete list, please visit http://www.westcoastcasualty.com/seminar/continuing-education/.
If you have any questions, please contact our office at email@example.com or West Coast Casualty at firstname.lastname@example.org. Additional information can also be found on West Coast Casualty’s website. www.westcoastcasualty.com. We hope to see everyone there.
Due to the favorable interest in our in-house CE program scheduled for October 25, 2017 and Tom Lether’s trial calendar and case schedule, Lether & Associates is moving the seminar date to November 15, 2017. The seminar will still be held at our lakeside office on Lake Union in Seattle, Washington. The program and topics will remain the same. We apologize for any inconveniences this may cause. We hope that everyone will still be able to attend and we invite anyone else who is interested in joining our discussion to RSVP to email@example.com by November 1, 2017.
We look forward to talking to everybody on November 15th.
Since Lether & Associates was founded, our firm has made the training of our attorneys and education of our clients a priority. The firm regularly presents seminars, in-house training and regularly publishes updates on important cases on developments in the insurance industry.
Based upon the favorable response we have received from clients and attorneys throughout the country, Lether & Associates has decided to present a free course at our Lake Union Office on October 25, 2017. The course will address coverage issues and extra contractual claims in the Northwest. The course will specifically focus on Washington, Oregon, Idaho, and Alaska. The course is approved for 5.5 CE credits in the State of Washington. Snacks and beverages will be provided throughout the day of the course.
The seminar agenda is as follows:
9:30AM (15 minutes) Introduction on Coverage and Extra-Contractual Claims 9:45AM (45 minutes) Liability Insurance Claims- Duty to Defend and Duty to Indemnify in Washington and Oregon 10:30AM (30 minutes) Additional Insured Claims and Risk Transfer Issues 11:00AM (60 minutes) Extra Contractual Issues in Washington and Oregon
Attorney Fee Claims
12:00PM (30 minutes) Specific Areas of Concern Involving Claims Handling 12:30PM (60-minute break) Lunch 1:30PM (60 minutes) First Party Property Insurance Claims Issues
Efficient Proximate Cause Rule Involving Property Claims’
Common Coverage Issues and Exclusions
2:30PM (60 minutes) Fraud and Compliance Issues in Property Claims 3:30PM (30 minutes) Questions
The speakers will include Tom Lether as well as other members of our firm. We hope that you are able to attend. If interested, please RSVP by October 11th, so we can secure a spot for you. Once again, this seminar is free and we hope to have you join us.
Tom Lether is proud to once again be the chairperson for the Seminar Group’s Insurance in the Construction Industry Law seminar. This two-day event, which Tom has chaired for the last 4 years, is this year focusing particularly on insurance issues involving the construction industry. The speakers include a number of experienced attorneys from both sides of the industry, a panel discussion with active Superior Court judges and a mock negotiation involving stipulated settlement issues. The two-day seminar on insurance in the construction industry will allow attendees to gain a better understanding of the wide variety of insurance issues involving construction law. The seminar is particularly timely given the current construction boom throughout the Northwest Region.
We look forward to having you join Tom and the rest of the speakers for this presentation.